Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jan 28, 2012, 2:56 PM EST. It took effect at Jan 29, 2012, 4:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 28, 2012, 2:56 PM EST (19:56 UTC)
- In effect from
- Jan 29, 2012, 4:00 AM EST
- Expired
- Jan 29, 2012, 2:45 AM EST
- In force
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
770 WHUS72 KJAX 281956 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 256 PM EST SAT JAN 28 2012 AMZ470-290400- /O.NEW.KJAX.SC.Y.0003.120129T0900Z-120129T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 256 PM EST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST SUNDAY. * WINDS...WINDS WILL TURN TO THE NORTHEAST AND INCREASE TO 20 TO 25 KNOTS LATE TONIGHT INTO SUNDAY MORNING. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
2 follow-up statements
767 WHUS72 KJAX 290221 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 921 PM EST SAT JAN 28 2012 AMZ470-291500- /O.CON.KJAX.SC.Y.0003.120129T0900Z-120129T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 921 PM EST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST SUNDAY... * WINDS...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT INTO SUNDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 4 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
173 WHUS72 KJAX 290745 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 AM EST SUN JAN 29 2012 AMZ470-290845- /O.CAN.KJAX.SC.Y.0003.120129T0900Z-120129T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 245 AM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ENYEDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 10:05 AM EST, 4 hours 51 minutes earlier.
Area forecast discussion, Jan 28, 10:05 AM EST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1005 AM EST SAT JAN 28 2012 .UPDATE... THE AREA FINDS ITSELF BETWEEN TWO COLD FRONTS WITH LIGHT NORTHERLY FLOW AROUND HIGH PRESSURE AT THE SURFACE AND SOUTHWEST FLOW ALOFT. SUNNY SKIES AND WARM SOUTHWEST FLOW ALOFT WILL MAKE FOR A VERY NICE DAY WITH TEMPS IN THE LOW 70S AREA WIDE. A FEW MID 70S WILL BE POSSIBLE ACROSS THE FAR SOUTHERN COUNTIES. OTHER THAN TO TWEAK TEMPS UP A COUPLE OF DEGREES...NO ADDITIONAL CHANGES WERE MADE. && .AVIATION... DOMINANT HIGH PRESSURE PATTERN WILL SUPPLY ALL TERMINALS WITH VFR CONDITIONS. && .MARINE... BENIGN CONDITIONS WILL CONTINUE THROUGH TONIGHT. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 37 63 33 / 0 0 0 0 SSI 69 46 63 42 / 0 0 0 0 JAX 72 41 65 35 / 0 0 0 0 SGJ 71 48 66 43 / 0 0 0 0 GNV 73 42 68 35 / 0 0 0 0 OCF 73 43 69 37 / 0 0 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER//PRESNALL
Hazardous weather outlook, Jan 28, 2:53 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EST SAT JAN 28 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291045- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 253 PM EST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AREA OF FROST ARE EXPECTED ACROSS INLAND AREAS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA SUNDAY NIGHT AS TEMPERATURES DROP INTO THE LOWER TO MIDDLE 30S. SOME AREAS COULD SEE LOW TEMPERATURES AROUND FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. AMZ450-452-454-470-472-474-291045- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM- 253 PM EST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA IN THE 20 T0 60 NM COMPONENT BY EARLY SUNDAY MORNING IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 6:24 PM EST | Dense Smoke Advisory | JAX | Bradford | 16 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.